# SDR UIEA2022061300594

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 108,284 hours, 17,093 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Sealant
- Condition: Deteriorated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL FOUR  ( 4 )   OVER WING   EMERGENCY EXIT  DOOR CUTOUT SEAL DEPRESSOR SURFACES   HAVE CRACK .( NO SEAL DEPRESSOR DAMAGED. FOUND SEALANT DETERIORATED. CLEANED AREA AND RESEALED ALL 4 OVER WING EMERGENCY EXIT DOOR CUTOUTS PER B767-300 AMM 20-30-01-992-001. )
